# SDR UIEA2020122902625

- Difficulty date: December 26, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,197 hours, 23,604 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259469
- Part serial: 036C3049
- Condition: Failed
- Location: A/C Packs
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "L PACK" AT POWER UP.  PERFORMED BITE TEST, IAW B767 AMM 21-51-14.  TEST FAILED.  HARD FAULT.  REMOVED AND REPLACED LT CONTROLLER ASSMBLY PACK, IAW B767 AMM 21-51-14.  OPERATIONS CHECK GOOD.
